# SDR KCSA202402051005

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 108,553 hours, 19,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR FWD UPPER DOOR ACTUATOR ROD ANGLE BRACKET HAS EVIDENCE OF A CRACK
